# SDR SWAA982571

- Difficulty date: October 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 055SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21593
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND EMERGENCY OVERWING EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER PER BOEING MM.
